Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Mathematical analysis of an age structured problem modelling phenotypic plasticity in mosquito behaviour

Full text
Author(s):
Li, Lin Lin [1] ; Ferreira, Claudia Pio [2] ; Ainseba, Bedreddine [1]
Total Authors: 3
Affiliation:
[1] Univ Bordeaux, Inst Math Bordeaux, Bordeaux - France
[2] Sao Paulo State Univ UNESP, Inst Biosci, Dept Biostat, Botucatu, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS; v. 48, p. 410-423, AUG 2019.
Web of Science Citations: 0
Abstract

This paper presents an age structured problem modelling mosquito blood-feeding plasticity in a natural environment. We first investigate the analytical asymptotic solution through studying the spectrum of an operator A which is the infinitesimal generator of a C-0-semigroup. Indeed, the study of the spectrum of A per se is interesting. Additionally, we get the existence and nonexistence of nonnegative steady solutions under some conditions. (C) 2019 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 14/07615-3 - Impact of using insecticides to control Anopheles mosquito, vector of the Malaria causer agent plasmodium
Grantee:Silas Poloni Lyra
Support type: Scholarships in Brazil - Scientific Initiation